Discharge..after defecating....wtf. Start pct? - AnabolicMinds.com

Discharge..after defecating....wtf. Start pct?

  1. New Member
    TryHard23's Avatar
    Stats
    5'11"  215 lbs.
    Join Date
    Apr 2012
    Posts
    158
    Rep Power
    117

    Reputation

    Discharge..after defecating....wtf. Start pct?


    Anyone ever experience this while on cycle? Semen like discharge after dropping a deuce...? Im on havoc right now... kinda freaked out...

  2. New Member
    Cheif's Avatar
    Stats
    6'0"  210 lbs.
    Join Date
    Dec 2011
    Posts
    293
    Rep Power
    2355

    Reputation

    Quote Originally Posted by TryHard23
    Anyone ever experience this while on cycle? Semen like discharge after dropping a deuce...? Im on havoc right now... kinda freaked out...
    That is called gonorrhea my friend.
    Quote Originally Posted by Level9Germ
    Common bro why would u take d Bol just take plain steroids if ur gonna do it since first place
  3. Banned
    standon's Avatar
    Stats
    6'0"  175 lbs.
    Join Date
    Apr 2009
    Posts
    215
    Rep Power
    0

    Reputation

    Wrong enlarged prostate feces pushing against pushing out little semen somehow
    •   
       

  4. New Member
    TryHard23's Avatar
    Stats
    5'11"  215 lbs.
    Join Date
    Apr 2012
    Posts
    158
    Rep Power
    117

    Reputation

    Quote Originally Posted by Cheif

    That is called gonorrhea my friend.
    Haven't been sexually active in over a year........or longer.
  5. New Member
    TryHard23's Avatar
    Stats
    5'11"  215 lbs.
    Join Date
    Apr 2012
    Posts
    158
    Rep Power
    117

    Reputation

    Quote Originally Posted by standon
    Wrong enlarged prostate feces pushing against pushing out little semen somehow
    This is what i just came across. This a result of Havoc ..? What should i do...
  6. New Member
    TryHard23's Avatar
    Stats
    5'11"  215 lbs.
    Join Date
    Apr 2012
    Posts
    158
    Rep Power
    117

    Reputation

    Also have lower back discomfort..do i need to start fapping while on cycle....?
  7. New Member
    Cheif's Avatar
    Stats
    6'0"  210 lbs.
    Join Date
    Dec 2011
    Posts
    293
    Rep Power
    2355

    Reputation

    Funny how you two took my answer seriously. Lmao
    Quote Originally Posted by Level9Germ
    Common bro why would u take d Bol just take plain steroids if ur gonna do it since first place
  8. New Member
    TryHard23's Avatar
    Stats
    5'11"  215 lbs.
    Join Date
    Apr 2012
    Posts
    158
    Rep Power
    117

    Reputation

    Quote Originally Posted by Cheif
    Funny how you two took my answer seriously. Lmao
    Well im paranoid man....lol. **** got real when that happened.....getting afraid to keep taking havoc.
  9. Banned
    atlninja82's Avatar
    Stats
    6'0"  212 lbs.
    Join Date
    Dec 2009
    Posts
    163
    Rep Power
    0

    Reputation

    maybe you're gay and dont know it?
  10. AnabolicMinds Site Rep
    AaronJP1's Avatar
    Stats
    5'10"  199 lbs.
    Join Date
    Jul 2011
    Posts
    18,693
    Rep Power
    2462301

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    This thread is all bad....
    Hardcore Purus Labs {Rep}
    Lift the fücking weight from the floor, or leave it on the ground. The thoughts are supposed to be daunting. The pain is meant to be tormenting.
    ANABOLIC MINDS SITE REP
  11. Elite Member
    CopyCat's Avatar
    Stats
    5'10"  187 lbs.
    Join Date
    Mar 2008
    Age
    33
    Posts
    6,254
    Rep Power
    719847

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Quote Originally Posted by TryHard23

    Haven't been sexually active in over a year........or longer.
    You are fine. You can consider this the same kind of deal that nocturnal emissions aka wet dreams is. Only you were not sleeping or dreaming. It has nothing to do with the havoc other than having an increase of testosterone floating through your body.

    This isn't the first time I've seen or heard of this.
    ADVANCED MUSCLE SCIENCE
    Strongest On The Market
    RECOVERBRO: Est. Post #3222
  12. Elite Member
    CopyCat's Avatar
    Stats
    5'10"  187 lbs.
    Join Date
    Mar 2008
    Age
    33
    Posts
    6,254
    Rep Power
    719847

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Quote Originally Posted by TryHard23
    Also have lower back discomfort..do i need to start fapping while on cycle....?
    Lower back discomfort are called back pumps and are from the havoc. Try increasing your water intake, electrolytes, and add in some taurine.
    ADVANCED MUSCLE SCIENCE
    Strongest On The Market
    RECOVERBRO: Est. Post #3222
  13. Elite Member
    CopyCat's Avatar
    Stats
    5'10"  187 lbs.
    Join Date
    Mar 2008
    Age
    33
    Posts
    6,254
    Rep Power
    719847

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    Quote Originally Posted by Schwell2.0

    Havoc would suppress his testosterone in his body he would not have increased testosterone flowing through him unless he was shooting it- which it doesn't sound like he is
    Eh. Semantics.

    Either increase of actual testosterone or increase of exogenous hormones mimicking testosterone the latter yes being the correct one. The point still remains the same in regards to this topic.
    ADVANCED MUSCLE SCIENCE
    Strongest On The Market
    RECOVERBRO: Est. Post #3222
  14. New Member
    kittyfun's Avatar
    Join Date
    Dec 2010
    Posts
    1
    Rep Power
    47

    Reputation

    Quote Originally Posted by TryHard23 View Post
    Anyone ever experience this while on cycle? Semen like discharge after dropping a deuce...? Im on havoc right now... kinda freaked out...
    I too have experienced urinating semen, or semen clouded urine. My symptoms were caused by the use of Adderall and Vyvanse, so I can only offer info related to my situation. One cause of seminal leakage is the increased speed of bodily functions, attributed to the overproduction of fluids. Maybe your cycle is causing you to produce an abundance?
  15. New Member
    av6258's Avatar
    Stats
    5'11"  183 lbs.
    Join Date
    Apr 2010
    Posts
    163
    Rep Power
    19266

    Reputation

    That discharge can also be mucus which is a sign of a bowel disease such as ulcerative colitis. I have colitis and when I have flare ups sometimes this occurs. Just watch it closely. If it gets worse see your doc.
  16. Board Moderator
    Unbreakable
    David Dunn's Avatar
    Join Date
    Mar 2003
    Age
    49
    Posts
    11,709
    Rep Power
    986895

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    It is a symptom of BPH or enlarged/inflammation of the prostate. The contraction of the rectum and the passing of stool during bowel movement is squeezing the prostate and causing seminal fluid discharge.

    Increase fiber intake, drink lots of water and consider saw palmetto and or other prostate support.
  17. New Member
    TryHard23's Avatar
    Stats
    5'11"  215 lbs.
    Join Date
    Apr 2012
    Posts
    158
    Rep Power
    117

    Reputation

    Quote Originally Posted by David Dunn
    It is a symptom of BPH or enlarged/inflammation of the prostate. The contraction of the rectum and the passing of stool during bowel movement is squeezing the prostate and causing seminal fluid discharge.

    Increase fiber intake, drink lots of water and consider saw palmetto and or other prostate support.
    Yeah i think its prostate... BMs haven't been smooth lately .....fiber is good..need more saw than just 2 scoops of cycle support maybe. I feel bloated in my pelvic..lower ab region too sometimes. Think ill pick up some cranberry juice too. Thanks for the replies guys.
  18. New Member
    TryHard23's Avatar
    Stats
    5'11"  215 lbs.
    Join Date
    Apr 2012
    Posts
    158
    Rep Power
    117

    Reputation

    Quote Originally Posted by kittyfun

    I too have experienced urinating semen, or semen clouded urine. My symptoms were caused by the use of Adderall and Vyvanse, so I can only offer info related to my situation. One cause of seminal leakage is the increased speed of bodily functions, attributed to the overproduction of fluids. Maybe your cycle is causing you to produce an abundance?
    Ive bren taking adderall for about 5 months so i don't think its related to that..but that's interesting.
  

  
 

Similar Forum Threads

  1. Help... Nipple discharge
    By aahhhh in forum Anabolics
    Replies: 10
    Last Post: 10-19-2011, 10:34 PM
  2. Small Clear Discharge
    By TDHAWKS in forum Anabolics
    Replies: 16
    Last Post: 12-31-2009, 07:41 PM
  3. slight nipple discharge
    By james1 in forum Anabolics
    Replies: 13
    Last Post: 09-17-2009, 02:48 PM
  4. Need HELP!! Nipple discharge
    By lifter4life333 in forum Anabolics
    Replies: 21
    Last Post: 12-12-2006, 03:33 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in